# SDR HALA9719

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Rt Map Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HNL - FLT 560 - SMELLED AND SAW SMOKE COMING FROM CAPTAINS MAP LIGHT.  PULLED C/B AND SMOKE STOPPED.  REPAIRED SHORT IN OVERHEAD LIGHT ON PILOTS SIDE.  OPERATIONAL CHECK OK.  (M)
